| Reference Type | - plain text - |
|---|
| Year | 1968 |
|---|
| Original Entry | Lilov, P., Grozdanov, L., & Peeva, I. (1968). On the absolute age for the magmatic rocks from the deposits of Svidnya and Seslavci. Bulletin Geological Institute, Series Geochemistry, Mineralogy and Petrography, 17, 79-82. |
|---|
| Mindat Ref. ID | 15929407 | Long-form Identifier | mindat:1:5:15929407:1 |
|---|
|
| GUID | 0 |
|---|
| Full Reference | Lilov, P., Grozdanov, L., & Peeva, I. (1968). On the absolute age for the magmatic rocks from the deposits of Svidnya and Seslavci. Bulletin Geological Institute, Series Geochemistry, Mineralogy and Petrography, 17, 79-82. |
|---|
| Plain Text | Lilov, P., Grozdanov, L., & Peeva, I. (1968). On the absolute age for the magmatic rocks from the deposits of Svidnya and Seslavci. Bulletin Geological Institute, Series Geochemistry, Mineralogy and Petrography, 17, 79-82. |
|---|
These are possibly similar items as determined by title/reference text matching only.